# SDR SWAA2015082843294

- Difficulty date: August 27, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 9,144 hours, 3,885 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030208
- Part serial: 004682
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LE SKIN, CRACKED AT UPPER SURFACE, LOCATED 32" FROM INBD EDGE & 17" FWD OF UPPER TE.  R & R SLAT IAW MM.
